Medical Questions > Womens Health > Menstruation Forum

period 14 days ago and started cramping, bleeding today?

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I just had my period 14days ago(September 27th) and I started cramping early today and around 4 o'clock I started bleeding is this normal?
Did you find this post helpful?
First Helper kristigraham
|

replied September 27th, 2011
I meant today is September 27 and I started all this mess
|
Did you find this post helpful?

replied September 27th, 2011
Community Volunteer
Sometimes our hormones gets all confused and it can happen. If you think something is wrong, or it happens often from now on, speak to your doctor.

When you are young and in puberty, this is also possible.
|
Did you find this post helpful?

replied September 27th, 2011
It has never happen before ever since I was 10 I started my period and I've always had regular cycles i have two children my youngest will be one next week do you think my body is just messing up because Ive had a child recent even tho I have had a regular cycle since I had him? I'm on birth control pills do you think that may also have something to do with it?
|
Did you find this post helpful?

replied September 27th, 2011
Community Volunteer
When did you start the pill? When did you stop breast feeding?
|
Did you find this post helpful?

replied September 27th, 2011
I started the pill in august and I stoped breastfeeding when my son was 2months old
|
Did you find this post helpful?

replied September 28th, 2011
Community Volunteer
Breakthrough bleeding and spotting is a common side effect during the first few cycles of taking the pill. It is likely to be just that. If you are worried about it, speak to your doctor. It can last for a day up to weeks. Once your body fully adjusted to the pill, it should be gone.

Skipping pills or taking it at odd times can also cause bleeding issues.

Best of luck!
|
Did you find this post helpful?

replied September 27th, 2011
I started spotting not bleeding like a period in the same amount of time as you.. But no cramps.. Idk whats going on either im 17
|
Did you find this post helpful?

replied September 27th, 2011
Yea I've been cramping all day not too painful but I could feel them maybe it's because your still just 17 being a teen might have to do with it
|
Did you find this post helpful?
Users who thank Ellyjane for this post: rockstar01gangsta 
Quick Reply